# SDR FDEA201409122591

- Difficulty date: September 12, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT LOWER SURFACE AT XOS 717.5 FOUND DENTED.  REPAIRED IAW EA 8-5750-T0311623 REVISION B PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
